# SDR AALA20130303004

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 83,424 hours, 13,277 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED SLIGHT BRAKE DRAG WITH EICAS ANTI-SKID MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER THREE AND FOUR BRAKES.  SYSTEM GROUND CHECK NORMAL OPERATION.
